Affordable Access

Access to the full text

Universal functions for linear functions depending on two variables

Authors
  • Voronenko, Andrey A.1
  • Okuneva, Anna S.1
  • 1 Lomonosov Moscow State University, MIPT, Russia , (Russia)
Type
Published Article
Journal
Discrete Mathematics and Applications
Publisher
De Gruyter
Publication Date
Oct 17, 2020
Volume
30
Issue
5
Pages
353–356
Identifiers
DOI: 10.1515/dma-2020-0032
Source
De Gruyter
Keywords
License
Yellow

Abstract

We consider universal function’s construction for classes of sums of two arguments modulo 2. We constructed functions with optimal domain cardinality O(log n).

Report this publication

Statistics

Seen <100 times